# SDR AALA20120919011

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH HOLES HAVE CRACK INDICATION IN SEAT TRACK FLANGE AT LEFT NUMBER 2 SEAT TRACK AT AFT INBOARD HOLE AND AFT OUTBOARD HOLE COMMON TO SEAT TRACK FLANGE AND SPLICE STRAP.  AFT INBOARD AND OUTBOARD HOLES REAMED TO .247 AND HFEC SCAN SHOWED NO CRACK INDICATIONS.  FASTENER INSTALLATION ACCOMPLISHED PER ECO J1707AA CARD 0002.
